It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board

  • Confused

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 11-24-2020, 07:59 AM   #1
    Preserved60
    Member
    (female)
     
    Join Date: Jun 2012
    Location: Windsor
    Posts: 65
    Preserved60 HB UserPreserved60 HB User
    Confused

    I have been dxed with PPMS since 2013. Main issue that was a problem was weakness in right leg and foot.
    Today I am dealing with MS and benzo withdrawal syndrome. Presently withdrawing from 29 years use of Xanax. I am 16 months into tapering. I mention this because symptoms resemble MS. As a result I no longer know what is MS related and what is benzo related.

    I have had MS hug before and it was tolerable and not handicapping. I have been having spasms from my pelvic area, in my abdomen and up to my chest 4 weeks now almost non stop. It is disabling and tiring. I am not able to function. I do not have an MS neuro and I called the office of the neuro I see but he wont call me back. A lot has changed regarding hospital and doctors since the pandemic.

    Does MS hug behave like this? People in the benzo groups have said they experience similar spasms but it is confusing for me as I have MS also.

    Thanks and be safe everyone.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 12-11-2020, 06:57 PM   #2
    MSJayhawk
    Senior Veteran
    (male)
     
    Join Date: Sep 2007
    Location: Philippines
    Posts: 9,814
    MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
    Re: Confused

    Your experience with the MS hug can vary. I would call it a hug based on what you shared.

     
    Reply With Quote
    Old 12-14-2020, 10:54 PM   #3
    Preserved60
    Member
    (female)
     
    Join Date: Jun 2012
    Location: Windsor
    Posts: 65
    Preserved60 HB UserPreserved60 HB User
    Re: Confused

    Quote:
    Originally Posted by MSJayhawk View Post
    Your experience with the MS hug can vary. I would call it a hug based on what you shared.
    Thank you. Would it be nonstop and last this long? This is week 6 and presently still on. I even up my doses of Baclofen and gabapentin and no difference. I also went back up on the valium out of desperation.

     
    Reply With Quote
    Old 01-10-2021, 09:52 PM   #4
    MSJayhawk
    Senior Veteran
    (male)
     
    Join Date: Sep 2007
    Location: Philippines
    Posts: 9,814
    MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
    Re: Confused

    I would check with the prescribing doctor and speak to them about your withdrawals and if MSers have concerns.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:18 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!